# SDR AALA20100707TUL06

- Difficulty date: July 7, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N7543A
- Make and model: Doug DC-9-82
- Aircraft serial: 53025
- Aircraft time: 56,769 hours, 29,033 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN RADIUS OF STIFFENER FORWARD SIDE OF STATION 1338 BULKHEAD ABOVE VAULT DOOR JAMB NEXT TO LONGERON 1.  DAMAGE REMOVED FROM VERTICAL STIFFENER ON AFT PRESSURE BULKHEAD ABOVE VAULT DOOR AND REPAIR ANGLE INSTALLED AT STATION 1338 PER EA NUMBER MD80-53-011597 DATED 7/6/10.
